# SDR 02FDEA00322

- Difficulty date: May 9, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 35,294 hours, 24,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES IN FRAME AT BS 870, STR 9 RT.  REMOVED AND REPLACED FRAME PER EA 7-5310-64105.
